After much thought, consideration, and a long chat with my chemo nurse, I have decided to ditch the last chemo. My body has had enough, and its telling me so. I weighed myself the other day, down another kilo, now 75kg, from the initial 89. Now i know people say thats good!, But I have done it due to lack of taste, food avoidence because of the taste changes, diarreoh, vomiting, sweating in my sleep, infections to battle, stress, lack of motivation, sleep disturbance, did i mention stress??
So far so good, apart from a few aches, mild nausea, slight headache, feet a little tender, but no where NEAR the state i was in 3 weeks ago! I came home after it too, didnt feel the need to go in hospital, i said if i got bad Id go in.Tuesday 12th i went to chemo, spoke to my Onc who agreed i had a bad dose, so he halved it this time, and i faired better! But Im a bit nervous about saying too much too soon about feeling ok, you never know when this monster will turn around and bite you! Typical Tax, feel good until day 3-4, then feel lousy.
Came home monday 4th, bloods down to 14.5, They had to be under 15 before i could go, talk about a close footy score!! I feel alot better, tired at times, but much much better! Pity i have to endure it all again next week! But given i had an underlying bladder infection didnt help, and the dose of chemo shall be less next time, so hopefully that will make a difference. Im a bit peeved that the descripton i got to the side effects of this stuff was minimised! The hand out they give, and the verbal off the chemo staff is less than experienced!
Since I last wrote here, I was taken to Bairnsdale Hospital and admitted 27/5. My temp was 39.9, i ached to the point of almost passing out, my kidneys felt like they were on fire. As i write this, i am still in hospital, ( 1st June) and dont see my way out until maybe 6th june. I came down with ALL the side effects off Taxitere, included a new one, chronic blood nose! My feet are definately the worst tho! Feels like ive run through a bush fire in bare feet, angry red, sore to walk on them, absolutely a nightmare! Sorbelene sems to soothe it for a short time, so lots of that on my feet.